Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what should I do? maybe TMI (sorry)

I had a baby 4 months ago and i got the IUD mirena put in. I realize that you are suppose to spot with it but i have literally been bleeding for 4 months straight. there might have been 3 days that i havent. I dont know if its normal. im scared that i will end up losing too much blood...what do you think i should do? ive called the doctor once and they said i would bleed for a while but it should be spotting which it was at first but now its like a consistant light period everyday all day and sometimes there are clots too. idk what to do.

Answer Question
 
Anonymous

Asked by Anonymous at 3:48 AM on Nov. 29, 2008 in Health

Answers (5)
  • some people say theyve bleed for 3 months, someone else said that she bleed for 2 months and was in pain, went to the doc and they had to remove it, it was embedded in the uterus. id rather take the pill if it were me. good luck
    SHADYZGIRL1983

    Answer by SHADYZGIRL1983 at 3:56 AM on Nov. 29, 2008

  • yep, it happened to me. I bled constantly and had cramps, too. I went back to my doc and had it removed. It just didnt seem worth it to me.
    MammaMia72

    Answer by MammaMia72 at 4:51 AM on Nov. 29, 2008

  • well when it happened to me,,placenta was left in me form the birth ..you may need to be put to sleep and have a coposcopy,,,,,
    cameron536

    Answer by cameron536 at 9:39 AM on Nov. 29, 2008

  • My sister bled for months straight. And this went on for a long time. Now she has a heavy period for 2 weeks a month. The rest of the time she is spotting. They are in the process with insurance to get my BIL a vascectomy. I think that will be better all the way around for her. Good luck and don't hesitate to call your doctor on it.
    priddymom

    Answer by priddymom at 10:41 AM on Nov. 29, 2008

  • I had the same problem as you...my bleeding lasted for 5 or 6 months. Somehow in that time I didn't become anemic and am very thin. I would definately talk to your doc and let him/her know that it's not just spotting but like a light period. I had a colposcopy done 8 days ago and they also did a biopsy, so I've got to wait 4-5 more weeks before I can have mine taken out...but I already made up my mind...I want it out...it's just not worth it! Since I'm also a bf mom...I thought this was the only bc method available to me. I am going to try Orto's bc pill that only has progesterone in it since it is safe while you are bfing...best of luck, hope all is well for you, maybe it is normal, I personally don't think it is, but that's just my opinion. I've had nothing but problems from mine.
    bamaunicorn

    Answer by bamaunicorn at 12:56 PM on Nov. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.